Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 177, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 15, 2008, 11:54 AM CDT for 5 counties in Kansas. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 11:54 AM CDT (16:54 UTC)
- Expired
- Jun 15, 2008, 12:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Jackson County, KS, Jefferson County, KS, Pottawatomie County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 46 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:06 PM CDT | HAIL 1 | Emmett, KS | |
| Jun 15, 12:09 PM CDT | HAIL 1.25 | 1 Nnw Emmett, KS | |
| Jun 15, 12:12 PM CDT | HAIL 1.5 | 1 S Emmett, KS | |
| Jun 15, 12:30 PM CDT | TSTM WND GST 60 | Mayetta, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 9:09 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2017 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 151654
SVRTOP
KSC085-087-149-177-197-151745-
/O.NEW.KTOP.SV.W.0177.080615T1654Z-080615T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1154 AM CDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
NORTHEASTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN JACKSON COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...
SOUTHEASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
* UNTIL 1245 PM CDT
* AT 1152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
POTAWATOMI RESERVATION TO EMMETT TO BELVUE...OR ALONG A LINE
EXTENDING FROM 33 MILES NORTHWEST OF TOPEKA TO 30 MILES EAST OF
MANHATTAN TO 21 MILES EAST OF MANHATTAN...MOVING SOUTHEAST AT 31
MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...
DELIA...
POTAWATOMI RESERVATION...
MAYETTA...
ROSSVILLE...
WILLARD...
DENISON...
SILVER LAKE...
HOYT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 346 AND 353.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3937 9551 3901 9586 3920 9627 3935 9612
3951 9595
TIME...MOT...LOC 1654Z 296DEG 27KT 3947 9594 3934 9607
3922 9620
$$2 follow-up statements
000
WWUS53 KTOP 151715
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1215 PM CDT SUN JUN 15 2008
KSC085-087-149-177-197-151745-
/O.CON.KTOP.SV.W.0177.000000T0000Z-080615T1745Z/
JACKSON-POTTAWATOMIE-JEFFERSON-SHAWNEE-WABAUNSEE-
1215 PM CDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR NORTHEASTERN WABAUNSEE...NORTHWESTERN SHAWNEE...NORTHWESTERN
JEFFERSON...SOUTHEASTERN POTTAWATOMIE AND SOUTHERN JACKSON
COUNTIES...
AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH
OF POTAWATOMI RESERVATION TO 4 MILES NORTHEAST OF DELIA TO ST.
MARYS...OR ALONG A LINE EXTENDING FROM 29 MILES NORTH OF TOPEKA TO
22 MILES NORTHWEST OF TOPEKA TO 25 MILES NORTHWEST OF
TOPEKA...MOVING SOUTHEAST AT 31 MPH.
AT 1212 PM...TRAINED SPOTTERS REPORTED PING PONG BALL SIZE HAIL 1
MILE SOUTH OF EMMETT.
LOCATIONS IMPACTED INCLUDE...
MAYETTA...ROSSVILLE...WILLARD...DENISON...HOYT AND SILVER LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 346 AND 352.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3901 9586 3918 9621 3933 9609 3948 9594
3937 9551
TIME...MOT...LOC 1714Z 296DEG 27KT 3943 9581 3928 9589
3918 9606
$$000
WWUS53 KTOP 151744
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 PM CDT SUN JUN 15 2008
KSC085-087-149-177-197-151754-
/O.EXP.KTOP.SV.W.0177.000000T0000Z-080615T1745Z/
JACKSON-POTTAWATOMIE-JEFFERSON-SHAWNEE-WABAUNSEE-
1244 PM CDT SUN JUN 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABAUNSEE...
NORTHWESTERN SHAWNEE...NORTHWESTERN JEFFERSON...SOUTHEASTERN
POTTAWATOMIE AND SOUTHERN JACKSON COUNTIES WILL EXPIRE AT 1245 PM
CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 346 AND 352.
AT 1244 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 50
MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM. STAY ALERT
TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3901 9586 3918 9621 3933 9609 3948 9594
3937 9551
TIME...MOT...LOC 1744Z 296DEG 27KT 3934 9553 3918 9563
3909 9575
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:20 AM CDT, 8 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 3:20 AM CDT, 8 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 320 AM CDT SUN JUN 15 2008 .DISCUSSION... MAIN FOCUS IN THIS FORECAST PACKAGE CENTERS ON CONCERN FOR SEVERE WEATHER THIS AFTERNOON AND EVENING ACROSS THE ENTIRE CWA. FRONTAL BOUNDARY CURRENTLY LOCATED THROUGH CENTRAL NEBRASKA WILL SHIFT SOUTHWARD DURING THE REMAINDER OF THE MORNING HOURS...LYING NEAR OUR NORTHERN CWA BORDER BY MIDDAY. THE TIMING OF CONVECTIVE INITIATION IS SOMEWHAT UNCERTAIN TO WHETHER THUNDERSTORMS WILL DEVELOP PRE-AFTERNOON ALONG THE BOUNDARY OR WAIT FOR CONVECTIVE TEMPERATURES TO BE REACHED. AN INCREASE IN ACCAS IS NOTED IN THE LAST COUPLE HOURS POST-FRONTAL IN NEBRASKA. REGARDLESS...INITIATION IS VERY PROBABLE AROUND MIDDAY ALONG THE FRONTAL BOUNDARY JUST TO THE NORTH OF THE CWA. THE ENVIRONMENT WILL BE CHARACTERISTIC OF HIGH INSTABILITY AND MODERATE SHEAR...RESULTING IN FAVORABLE CONDITIONS FOR SEVERE WEATHER. THE NORTHERN QUARTER OF THE CWA WILL HAVE THE BEST PROBABILITY TO ENCOUNTER SEMI-DISCRETE CONVECTION EARLY DURING THE EVENT. THIS LENDS TO UPDRAFT ROTATION AND LIKEWISE A LARGE HAIL THREAT (UPWARDS TO 2 DIAMETER STONES POSSIBLE). ONCE STORMS BEGIN TO EVOLVE INTO MORE OF A LINEAR FASHION...HAIL STONE RESIDENCE TIME WILL BE LIMITED AND SMALLER HAIL WILL BE EXPECTED. AN ISOLATED TORNADO IS POSSIBLE EARLY IN THE EVOLUTION OF STORMS WHEN STORMS ARE MORE DISCRETE ALTHOUGH LOW LEVEL SHEAR PROFILES ARE UNIMPRESSIVE WITH 0-1 KM SRH VALUES UNDER 50 M2 S2. A FAIRLY RAPID TRANSITION TO A LINEAR MCS IS EXPECTED BY THE EARLY AFTERNOON HOURS AS A WEAKENING CAP...STRONG LINEAR FORCING ALONG THE BOUNDARY...COLD POOLS ARE GENERATED AND UPDRAFTS ARE SEEDED BY UPSTREAM CONVECTION. THIS COMPLEX WILL ORGANIZE AND TRANSLATE SOUTHEAST TO SOUTH-SOUTHEAST OVER THE MAJORITY OF THE CWA DURING THE AFTERNOON AND EARLY EVENING HOURS. WITH DCAPE VALUES AOA 1500 J/KG AND COLD POOLS AIDING IN ACCELERATING THE COMPLEX...THE MAIN SEVERE WEATHER THREAT DURING THE EVENT WILL BE DAMAGING STRAIGHT LINE WIND GUSTS. SOME OF THESE WIND GUSTS COULD BE LONG-LIVED AND SIGNIFICANT WITHIN WELL-DEVELOPED BOWED SEGMENTS ALONG THE LEADING EDGE OF THE MCS. THE COMPLEX SHOULD REMAIN ORGANIZED/SUPPORTED THROUGH THE SOUTHERN CWA AS A 35 KT LOW LEVEL JET FEEDS INTO THE SYSTEM. FLASH FLOOD GUIDANCE IS ROUGHLY 1.5 TO 2 INCHES PER 3 HOURS WITHIN THE CWA. SEVERAL OPERATIONAL MODELS ARE STRONGLY SUFFERING FROM CONVECTIVE FEEDBACK...WITH WIDESPREAD QPF OF 3 INCH+ ACCUMULATIONS. WHILE LOCALIZED AREAS IN THE MOST INTENSE ACTIVITY MAY CERTAINLY OBTAIN LARGE RAIN RATES NEAR FLASH FLOOD GUIDANCE...THE STEADY FORWARD SOUTHERN PROPAGATION OF THE COMPLEX WOULD SUGGEST FLOODING CONCERNS SHOULD NOT BECOME WIDESPREAD...AND LIKEWISE CONFIDENCE NOT HIGH ENOUGH ISSUE FLASH FLOOD HEADLINES FOR CWA. THE BACK EDGE OF THE PRECIPITATION SHIELD SHOULD BE LOCATED ALONG OR SOUTH OF THE INTERSTATE 35 CORRIDOR BY MIDNIGHT. SURFACE HIGH PRESSURE WILL SLIDE INTO THE EASTERN PORTION OF THE CENTRAL PLAINS BY MONDAY EVENING WITH DRIER AIR ADVECTING INTO THE CWA. SUBTLE DISTURBANCE ALOFT MOVES NORTH OF THE AREA BUT WITH EFFECTIVE FRONTAL BOUNDARY WELL TO THE SOUTH AND DRIER AIR...PRECIP CHANCES LOOK LOW TO NIL. POST FRONTAL UPSLOPE REGIME SETS UP ACROSS THE HIGH PLAINS ON TUESDAY WITH HIGH PRESSURE OVER THE MISSOURI VALLEY. WITH NORTHWEST FLOW CONTINUING...ANOTHER CONVECTIVE COMPLEX LOOKS TO EVOLVE FROM THE HIGH PLAINS AND TRANSLATE INTO CENTRAL KANSAS BY EVENING. UNCERTAINTY REMAINS TO THE TRACK OF THE COMPLEX...BUT THE SOUTHWESTERN PORTIONS OF THE CWA LOOK TO HAVE THE BEST CHANCES AT PRECIPITATION WITH THIS SCENARIO. BLAIR && .AVIATION... LIMITED AC AT 07Z SUGGESTS MID LEVEL MOISTURE RETURN AND ISENTROPIC LIFT IS FAIRLY LIMITED. BOTH THE RUC AND NAM PICK UP ON SOME ELEVATED CONVECTION OVER SOUTH CENTRAL KS THIS MORNING. PATCH OF AC OVER SOUTHWESTERN KS SUPPORTS THIS. SO EXPECT VFR CONDITIONS THROUGH THE MORNING WITH MID LEVELS TOO DRY FOR ELEVATED STORMS AT TOP...FOE OR MHK. FOR THIS AFTERNOON...FORECAST SOUNDINGS SHOW THE BOUNDARY LAYER REMAINING CAPPED UNTIL ABOUT 20Z. MAIN QUESTION IS NOT WHETHER TS WILL DEVELOP...BUT WHERE THEY TRACK AND HOW LOW CIGS AND VSBY WILL BE. WILL LIKELY NEED TO MONITOR MESO ANALYSIS THROUGH THE MORNING TO FINE TUNE FCST...BUT WOULD NOT BE SURPRISED IF SOME LIFR CIGS AND VSBY TEMPORARILY OCCUR GENERALLY IN THE 21-00Z TIME FRAME WITH +TSRA GIVEN ANTICIPATED SFC DEWPOINTS AND STEEP MID LEVEL LAPSE RATES. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 15, 6:41 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 641 AM CDT SUN JUN 15 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-161145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 641 AM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT ...A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING... MOISTURE CONTINUES TO RETURN INTO THE REGION THIS MORNING IN ADVANCE OF A COLD FRONT LOCATED OVER CENTRAL NEBRASKA. WITH ABUNDANT SUNSHINE AND AMPLE MOISTURE...A VERY UNSTABLE AIRMASS WILL EXIST OVER THE OUTLOOK AREA THIS AFTERNOON AND EVENING...WITH AN ENVIRONMENT FAVORABLE FOR SEVERE WEATHER. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT JUST NORTH OF THE KANSAS BORDER BY LATE MORNING. STORMS MAY INITIALLY BE SEMI-DISCRETE ACROSS THE NORTHERN PORTION OF THE OUTLOOK AREA...WITH THE POTENTIAL FOR LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO. THESE STORMS WILL QUICKLY EVOLVE INTO A LARGE THUNDERSTORM COMPLEX AND ACCELERATE SOUTHEASTWARD ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER HAZARD WILL BE DAMAGING STRAIGHT LINE WIND GUSTS. SOME OF THESE WIND GUSTS ALONG THE LEADING EDGE OF THE SQUALL LINE MAY BE SIGNIFICANT RESULTING IN WIDESPREAD WIND DAMAGE. ADDITIONALLY...TORRENTIAL RAINFALL WILL BE POSSIBLE WHICH COULD LEAD TO LOCALIZED FLOODING. PERSONS ON THIS FATHERS DAY SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS THIS AFTERNOON AND EVENING AND BE PREPARED TO QUICKLY MOVE TO SAFE SHELTER IF THREATENING WEATHER APPROACHES. MONITOR MEDIA OUTLETS AND FUTURE STATEMENTS FROM THE NATIONAL WEATHER SERVICE IN TOPEKA KANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT ACROSS PORTIONS OF NORTH CENTRAL AND EAST CENTRAL KANSAS...GENERALLY WEST OF A CONCORDIA TO EMPORIA LINE. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. BLAIR
In the hours before
Local storm report, Jun 15, 10:13 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 2 NW MARYSVILLE 39.86N 96.68W
06/15/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
AWLocal storm report, Jun 15, 10:29 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1029 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 6 WSW BEATTIE 39.84N 96.52W
06/15/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
AWLocal storm report, Jun 15, 10:58 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1058 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL NW GREENLEAF 39.73N 96.98W
06/15/2008 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
AWSpecial weather statement, Jun 15, 11:04 AM CDT, 50 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1104 AM CDT SUN JUN 15 2008 KSZ012-151615- BROWN- 1104 AM CDT SUN JUN 15 2008 THROUGH 1130 AM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 30 MPH ACROSS SOUTHEAST BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE HORTON...WILLIS AND EVEREST. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Local storm report, Jun 15, 11:10 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1110 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 7 S FRANKFORT 39.60N 96.42W
06/15/2008 M0.75 INCH MARSHALL KS TRAINED SPOTTER
&&
GARGANLocal storm report, Jun 15, 11:47 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1147 AM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL ONAGA 39.49N 96.17W
06/15/2008 E1.00 INCH POTTAWATOMIE KS LAW ENFORCEMENT
&&
AWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:04 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 41 min |
| Jun 15, 9:45 AM CDT | Severe Thunderstorm Warning | TOP | Marshall | 45 min |
| Jun 15, 10:22 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 53 min |
| Jun 15, 10:34 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 41 min |
| Jun 15, 11:09 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie | 51 min |
| Jun 15, 11:14 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Pottawatomie, Riley, Washington | 36 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.